Authors: Dimitrijević, Ivan
Dragović, Branko 
Grujić, Jelena
Rakić, Zoran
Title: Some cosmological Solutions of a Nonlocal Modified Gravity
Journal: Filomat
Volume: 29
Issue: 3
First page: 619
Last page: 628
Issue Date: 1-Jan-2015
Rank: M21
ISSN: 0354-5180
DOI: 10.2298/FIL1503619D
We consider nonlocal modification of the Einstein theory of gravity in framework of the pseudo-Riemannian geometry. The nonlocal term has the form H(R)F(□)G(R), where H and G are di_erentiable functions of the scalar curvature R, and (formula present) is an analytic function of the d’Alambert operator. Using calculus of variations of the action functional, we derived the corresponding equations of motion. The variation of action is induced by variation of the gravitational field, which is the metric tensor gμv. Cosmological solutions are found for the case when the Ricci scalar R is constant.
Keywords: Calculus of variations | Cosmological solutions | Equations of motion | Nonlocal gravity | Pseudo-Riemannian manifold
Publisher: University of Niš

Show full item record


checked on May 30, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.